MAUDE Adverse Event Report: TORNIER INC PERFORM 10 DEG 55% INSERT VE SZ3/4 39 MM +3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM 10 DEG 55% INSERT VE SZ3/4 39 MM +3; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number DWT4393
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) perform fracture study instability ¿ dynamic.Subject contacted clinic on (b)(6) 2025 with reports of atraumatic instability and pain.She was seen in clinic on (b)(6) 2025.X-rays and ct scan showed mild notching but no other abnormalities.No documented dislocations.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned, but evidence based on images was provided, which matches the alleged failure.A device inspection was not possible since the affected device was not returned for investigation.Since x-rays/ct scan and data were provided, the opinion of a medical expert was sought and stated as follows: the mild notching is confirmed in the provided image only the glenosphere and liner (insert pe) are planned to be exchanged in this case because this is typically done in cases of dynamic instability (subluxations, no dislocation), to increase the soft tissue tension.Insufficient soft tissue tension, most likely patient related factors.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on investigation, the root cause was most likely attributed to a patient related issue.The event was caused by a soft tissue tension insufficiency (dynamic instability).If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6) perform fracture study.Instability ¿ dynamic.Subject contacted clinic on (b)(6) 2025 with reports of atraumatic instability and pain.She was seen in clinic on (b)(6) 2025.X-rays and ct scan showed mild notching but no other abnormalities.No documented dislocations.

Brand Name
PERFORM 10 DEG 55% INSERT VE SZ3/4 39 MM +3
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23654534
Report Number0001649390-2025-00872
Device Sequence Number13268711
Product Code PAO
UDI-Device Identifier00846832078639
UDI-Public00846832078639
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWT4393
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight76 KG